# SDR ASOA2020416203032

- Difficulty date: March 20, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Rod
- Part number: 12014181005
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND BOTH CENTER APU MOUNTING RODS CORRODED BARRELS AND FORK ENDS. MAINTENANCE REPLACED BOTH CENTER APU MOUNTING RODS
